MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY 202; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number CA1040000
Medical Device Problem Codes Circuit Failure (1089); Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer was performing preventative maintenance on a trilogy 202 ventilator and a ventilator service required code was found related to a potential failure to the oxygen blending module.The customer requested manufacturer remote servicing.There was no reported patient involvement.Additionally, a ventilator service required reminder error code was found and the serial port has liquid damage.At this time, we are unable to confirm the alleged malfunction.The manufacturer's remote investigation is ongoing.A supplemental report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported that during preventative maintenance on a trilogy 202 ventilator, a ventilator service required code was found related to a potential failure to the oxygen blending module.The customer requested manufacturer remote servicing.There was no reported patient involvement.The device was sent for bench repair.During inspection of the log file, an error code related to the potential failure of the oxygen blending module was observed.The oxygen blending module and the interface board were replaced to address the issue.Additionally, during inspection of the log file, an urgent reminder error code was observed.This is a notification to the user that one or more ¿ventilator service required¿ errors are active in the system.This is informational.

Brand Name
TRILOGY 202
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key21702790
Report Number2518422-2025-103434
Device Sequence Number10130951
Product Code CBK
UDI-Device Identifier00606959022799
UDI-Public(01)00606959022799
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093905
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA1040000
Device Catalogue NumberCA1040000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date10/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown